The Cauchy problem for non-linearly deformed systems as a problem
Doklady Akademii Nauk, Tome 329 (1993) no. 4, pp. 426-428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_4_a10,
author = {V. I. Shalashilin and E. B. Kuznetsov},
title = {The {Cauchy} problem for non-linearly deformed systems as a problem},
journal = {Doklady Akademii Nauk},
pages = {426--428},
year = {1993},
volume = {329},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_4_a10/}
}
V. I. Shalashilin; E. B. Kuznetsov. The Cauchy problem for non-linearly deformed systems as a problem. Doklady Akademii Nauk, Tome 329 (1993) no. 4, pp. 426-428. http://geodesic.mathdoc.fr/item/DAN_1993_329_4_a10/